Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Original prescription strength. Indoor & outdoor allergies. 24 hour relief.Active Ingredients: In Each Capsule: Cetirizine HCI 10 mg
T**S
Great stuff
They work faster than the pill form for sure.
B**N
Awesome price
Awesome deal!!
D**A
The product works well
Allergies
Trustpilot
2 months ago
2 months ago